# SDR CA980818011

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON TOP OF DESCENT, CREW ATTEMPTED TO RETARD THE THRUST LEVERS TOWARDS FLIGHT IDLE.   THE NR 2 ENGINE CONTROL WOULD NOT MOVE. THE ENGINE WAS SHUTDOWN.  POST-FLIGHT INSPECTION FOUND THE NR 2 ENGINE CROSS SHAFT RETAINING NUT HAD BACKED OFF AND RESTRICTED THE MOVEMENT OF THE FUEL CONTROL UNIT PUSH/PULL RODS. THE NUT WAS INSPECTED, REINSTALLED AND SECURED.  THE ENGINE WAS RUN-UP SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
